Search

Loading...

Thursday, 14 August 2014

Ciclosporin Photo Update

Back on the Ciclosporin and life is good :)




Will do a proper update after the weekend!

6 comments :

  1. Woo hoo!! Look at that clear tummeh! Glad your getting a little relief.

    <3
    CatRStephens

    ReplyDelete
  2. Wait... what just happened? XD
    I'm confused if your skin clearing is from the TSW taking a break, or if it is from the immunosuppressant drug.
    Good to hear you're feeling better, though. I am looking forward to the full story!!
    Stay strong

    ReplyDelete
    Replies
    1. It's the immunosuppressive drug clearing it up

      Delete
  3. Happy for you Jen!. Looking great x

    ReplyDelete
  4. Hi!

    Thanks so much for the blog and sharing your experiences with eczema.

    I have eczema too, and I just thought I would get in touch to tell you that we can overcome it! Thanks for sharing!


    All the best,
    Jackie

    ReplyDelete